# SDR N6WA2022050203

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 30,892 hours, 21,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Access Door
- Part number: CC670331515S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD AVIONICS BAY ACCESS, DOOR LANDING IS CRACKED AT THE AFT DOOR LATCH CUTOUT. REPAIR BY APPLYING EPOXY TOPCOAT TO SURROUNDING SKIN IAW CRJ 700 SRM 51-25-21.
